Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pain in neck, lump below ear, swollen arm, low iron levels, blurred vision, hearing loss. Solution?

I have recurring pain in the right side of my neck and head, sharp pains in my right inner ear and right under my right ear it feels like there is a lump. The pain radiates down into my right shoulder and into my arm. Upon waking my right hand is usually asleep and swollen. I have been carrying a low grade fever off and on for a few weeks now. I have been through a round of Bactrim , a round of Cipro and a round of Augmentin and today I have this outrageous headache. I am also on bio-identicals for hormone therapy . My doctor tells me that I suffer from migraines and I do take Treximet when I feel it coming on but I can t help but wonder if there is more going on. This has been ongoing for years now. I used to work out daily and now cannot find enough energy to do so. I have found lately that when I have a good day and do a lot of physical activity, that the next three days or so, I am so tired. I have also been found to have low iron levels and I also am on thyroid medication. I am taking all of these pills and nothing seems to improve. I am really at a loss. I do not know what to do from here. All I know is that it is affecting my everyday life. There are some days that I get home from work and just need to sleep. I have never been like that. Oh and did I mention the blurred vision and hearing loss .
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
if its migraine then prophylactic therapy may be needed including beta blockers or other medications acute attacks will be managed by pain killers or tryptans another medication which is beneficial is flunarazine. easy fatiguability can be due to iron deficiency . sharp pains can be better after using above medications
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor